# SDR SIMA2023111326002

- Difficulty date: October 26, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 20,370 hours, 13,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: 87 Y +11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM AT FR 87 Y+11 CORRODED (LEVEL 2 CORROSION)-C/A-BLENDED CORROSION ON BEAM AT FR 87 Y+11. ORIGINAL THICKNESS .080" REOMOVED .040" REMAINING .040" OUT OF LIMITS PER E175 SRM 53-23-10. REMOVED BEAM AT FR87 Y+11 IAW EMB SRM 51-40-08 RECEIVED NEW BEAM PN 170-65669-004. LOCATED AND DRILLED NEW BEAM AT FR 87Y+11 PER E175 SRM 51-40-02. TREATED HOLES PER E175 SRM 51-23-04 INSTALLED NEW BEAM AT FR 87 Y+11 IAW EMB SRM 51-40-08
